Header

UZH-Logo

Maintenance Infos

Smooth Lyapunov 1-forms


Farber, M; Kappeler, T; Latschev, J; Zehnder, E (2004). Smooth Lyapunov 1-forms. L'Enseignement Mathématique. Revue Internationale. 2e Série, 50(1-2):3-17.

Abstract

We find conditions which guarantee that a given flow O on a closed smooth manifold M admits a smooth Lyapunov 1-form u lying in a prescribed de Rham cohomology class £ 6 Hx (M; R). These conditions are formulated in terms of Schwartzman's asymptotic cycles A^($>) 6 //i(M;R) of the flow.

Abstract

We find conditions which guarantee that a given flow O on a closed smooth manifold M admits a smooth Lyapunov 1-form u lying in a prescribed de Rham cohomology class £ 6 Hx (M; R). These conditions are formulated in terms of Schwartzman's asymptotic cycles A^($>) 6 //i(M;R) of the flow.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:smooth manifold; smooth flow; smooth Lyapounov 1-form
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:Fondation L'Enseignement Mathématique
ISSN:0013-8584
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.5169/seals-2638
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2085050

Download

Full text not available from this repository.
View at publisher